# SDR AALA201711139050

- Difficulty date: November 11, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 25,187 hours, 9,944 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 90004213
- Part serial: 8439
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP ASYMMETRY STUCK AT 0 DEGREES. EMERGENCY DECLARED.   UNEVENTFUL LANDING AT 0 DEGREE FLAPS.  NO ABNORMAL BRAKING OR INDICATIONS.  ACCOMPLISHED FIM 32-09-00-81-801 AND FOUND INTERMITTENT FAULTS FOR PSEU AND FSEU.  REMOVED AND REPLACED THE NR 3 FLAP SKEW SENSOR IAW AMM 27-59-01.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
